# SDR SWAA2017032212714

- Difficulty date: March 5, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 62,526 hours, 36,699 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A3142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CLOSE OUT PANEL 231YJW ABOVE THE OVERWING EMERGENCY EXIT LIGHT WIRE BROKEN.  REPAIRED WIRE PER WDM AND SWPM.
